RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 558–561 (Mi de10366)  

Short Communications

A Class of Singularly Perturbed Boundary Value Problems with Unstable Spectrum of the Limit Operator

Yu. A. Konyaev

Peoples Friendship University of Russia, Moscow

Full text: PDF file (428 kB)

English version:
Differential Equations, 2001, 37:4, 589–592

Bibliographic databases:

UDC: 517.928.2
Received: 22.03.1999

Citation: Yu. A. Konyaev, “A Class of Singularly Perturbed Boundary Value Problems with Unstable Spectrum of the Limit Operator”, Differ. Uravn., 37:4 (2001), 558–561; Differ. Equ., 37:4 (2001), 589–592

Citation in format AMSBIB
\Bibitem{Kon01}
\by Yu.~A.~Konyaev
\paper A Class of Singularly Perturbed Boundary Value Problems with Unstable Spectrum of the Limit Operator
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 558--561
\mathnet{http://mi.mathnet.ru/de10366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854051}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 589--592
\crossref{https://doi.org/10.1023/A:1019243910446}


Linking options:
  • http://mi.mathnet.ru/eng/de10366
  • http://mi.mathnet.ru/eng/de/v37/i4/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019